# SDR AALA201704199035

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 47,697 hours, 27,901 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2379
- Condition: Failed
- Location: Cabin Pressure
- Part time: 32,699 hours, 23,283 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A PRESSURIZATION PROBLEM. THERE WAS NO EMERGENCY AND THE FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  ECAM VENT SKIN VALVE FAULT THEN VENT BLOWERFAULT IN FLIGHT.  FOLLOWED BY VENT EXTRACT FAULT AFTER LANDING. MAINTENANCE REPLACED SKIN AIR OUTLET VALVE IAW MM 21-26-53.  AIRCRAFT WAS GROUNDED.
